Geometric invariant theory on Stein spaces.
Mathematische Annalen, Tome 289 (1991) no. 4, pp. 631-662
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1991__289_4_164803,
author = {Peter Heinzner},
title = {Geometric invariant theory on {Stein} spaces.},
journal = {Mathematische Annalen},
pages = {631--662},
year = {1991},
volume = {289},
number = {4},
zbl = {0728.32010},
url = {http://geodesic.mathdoc.fr/item/MAN_1991__289_4_164803/}
}
Peter Heinzner. Geometric invariant theory on Stein spaces.. Mathematische Annalen, Tome 289 (1991) no. 4, pp. 631-662. http://geodesic.mathdoc.fr/item/MAN_1991__289_4_164803/